# SDR SWAA2025112832405

- Difficulty date: November 6, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 50,834 hours, 31,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SUPPORT ANGLE, BS 767 TO 787,  RBL 22, WL 156.   REPLACED THE SUPPORT ANGLE IAW SRM 51-10-02-0G-0, ITEM 9, SRM 51-40-02-0G-0, DWG 146A0081, SHEET 43, REV -  AND DWG 146A8123, SHEET 16, REV-.
